# SDR 08FDEA02618

- Difficulty date: July 2, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: A5794251200064
- Condition: Inoperative
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP TRACK NR 2, UPON REMOVAL OF INBD FLAP FOUND 2 FRONT CARRIAGE   ROLLER AND 1 REAR CARRIAGE ROLLER SEIZED.  DISASSEMBLED ROLLERS PER CMM 27-51-54, CLEANED AND INSPECTED, FOUND ROLLERS WITH SURFACE CORROSION ON MATING SURFACE.  REMOVED THE ROLLERS PER CMM 27-51-54.  CLEANED THE ROLLERS PER CMM 27-51-54.  LUBRICATED THE ROLLERS PER AMM 12-22-00-0.  INSTALLED THE ROLLERS PER CMM 27-51-54.
